Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The second normal bordism group of a space pair


Author: Gui Song Li
Journal: Proc. Amer. Math. Soc. 118 (1993), 259-262
MSC: Primary 57R90
MathSciNet review: 1139479
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the second normal bordism groups of space pairs in terms of their homology groups except for certain group extension problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R90

Retrieve articles in all journals with MSC: 57R90


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1139479-5
PII: S 0002-9939(1993)1139479-5
Keywords: Relative normal bordism groups, Koschorke sequences, singularity sets
Article copyright: © Copyright 1993 American Mathematical Society